MathSciNet Relay Station
MathSciNet bibliographic data
MR2063117 (2005f:47121) 47H05 (26B25)
Simons, S.; Zălinescu, C. A new proof for Rockafellar's characterization of maximal monotone operators. Proc. Amer. Math. Soc. 132 (2004), no. 10, 2969–2972.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement